ON GENERALIZED LOCAL SYMMETRIES OF THE SO(2,1) INVARIANT NONLINEAR SIGMA-MODEL


BASKAL S., ERIS A., SATIR A.

PHYSICS LETTERS A, vol.196, pp.43-46, 1994 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 196
  • Publication Date: 1994
  • Doi Number: 10.1016/0375-9601(94)91041-3
  • Title of Journal : PHYSICS LETTERS A
  • Page Numbers: pp.43-46

Abstract

The symmetries and associated conservation laws of the SO(2,1) invariant non-linear sigma model equations in 1+1 dimensions are investigated. An infinite family of generalized local symmetries is presented and the uniqueness of these solutions is discussed.